T Nation

My Cycle, My Sides - Just to Inform Beginner Users


#1

I was 22 years old, 5ft 5"… 185lbs, was getting ready for my first bodybuilding show and I wanted to win it… I was going to compete in lightweight class, so I had to get down to 155lbs… my buddy had got me on a steroid cycle, he has done plenty of cycles and seemed like he had a lot of experience, so I trusted his word. So I was taking test e to start off, 500mg a week. Followed by that was tren (don’t remember the dose) also had me injecting masteron. After 8 weeks of that, I was looking the best I ever had. Having the most fun I’ve ever had in the gym, he then had me buy two more steroids to add to the cycle, that was clen and t3… 25mcg to start off with the clen, and don’t remember the dose for T3. I know everything was considered “Low Dose”.

Day two of adding the clen and t3 is when I had a very bad heart burn feeling. Then 5mins after I had the heart burn feeling and taking a bunch of tums, I could barely gasp for air and my chest was literally killing me. My mother seen me on the living room floor and rushed me to the ER… 7 days later I wake up, they tell me I had a heart failure… I was in a medically induced coma, and put on a ventilator because my heart wouldn’t work enough for me to breath on my own. I lost 20lbs in the 10 days total that I was at the hospital, it is now 2 years later and I’m still on heart medicine, still working out though and feel just fine. I just want the beginners to play it safe and don’t be dumb like I was, do a lot of research and ask questions.

Battling gyno now ( prescribed tamoxifen) and have torn labrums in both shoulders, think that’s from all the strength I got from the steroids and just going heavy a lot. Just play it safe fellas, bodybuilding is fun but not worth your life, everybodies body is different and we all react differently.


#2

Did they ever say what the heart failure was from?

Adverse reaction to clen or the t3? I’d imagine it was the clen but jesus 25mcg is low.


#3

Well said man. I hate that all of that happened to you. A ton of younger guys on here(younger than 25) want to run cycles and get on a bunch of compounds without research. They also want to run everything under the sun for a first cycle. People fail to do their research and get cycle advice from some bro at the gym that really has no idea what they are doing. I’m not against the use of AAS at all, especially as a competitor. People don’t understand how bad this stuff can mess you up or even kill you. I just wish people would do their research and get a good protocol from someone who knows their shit. I had a couple of compounds that I had to stop because I developed stomach ulcers and my esophagus was tightening and not working properly. I was stuck eating soft food and drinking shakes for my nutrients. Luckily I was able to learn from the experience without too much harm.

Hopefully some of the people on here will have their eyes opened by this and realize that the risks are very real.

Thanks for the post and good luck man!


#4

They said my thyroid levels were off the charts, and I had a very high fever. They just said " use of anabolic steroids" but I’m pretty sure it is from the clen and t3


#5

Great post… Hope your good now brother !! If that reaches one person, you done well…

Its’ all instant gratification now…


#6

Thank you !


#7

Very usefull post man, hope all will be fine bro


#8

I’m sorry this happened to you as well, but I think your post is relatively misleading…

First off: the test, masteron, and tren should not have had substantial effects on your heart in that sort of time frame, and particularly at a low dose. nor should they have affected your thyroid hormones in a meaningful way.

clen really shouldn’t either, and DEFINITELY not at that dose/duration. T3, if taken at an improper dose, can certainly have extreme deleterious effects on the thyroid, and I’m of the opinion that very few people should use it. clen and albuterol are better fat loss options for people who already have a properly functioning thyroid gland. But again, dose (assuming it was legitimately low), and duration would not set your thyroid hormones ‘off the charts’. Just doesn’t work that way.

What CAN happen is a pre-existing heart condition being exacerbated or triggered by the introduction of exogenous thyroid hormone. That’d be my best guess as to what happened here. That, or you mis-measured your T3 and/or clen by an enormous amount when you took it. maybe moved a decimal over or something… Sounds silly, but it definitely happens more than you might think.

I’ve never heard of ‘use of anabolic steroids’ being used as a medical condition/cause of heart failure. I’m fairly certain that’s not what is shown on your medical documentation. You’re welcome to prove me wrong though, I’d like to see it if it’s true. Very rare if it is.

I’ll just briefly address your last paragraph. The gyno’s obviously steroid-related. Sucks that you didn’t take preventative measures in the first place. A little adex goes a long way.

The torn labrums aren’t because of steroids. They’re because of lifting like an idiot, and not having the self control to train smart. I’ve also torn both labrums, and it was prior to ever touching steroids. It was simply from going to heavy, and with poor technique.


#9

So after having heart failure and going through what I went through, the doctor isn’t going to recommend or give me some Adex to fix a gyno problem… he would probably laugh at me and say there’s bigger things to worry about.

Yes prolly did lift like a dumbass and causing my labrums to tear I’ll give you that

And heart problems with body builders is a common thing, due to steroid use… t3 was the cause of my thyroid levels being high, i was just posting this for beginners to play it safe, you can think whatever you want and put your knowledge with steroids to what happend to me. But what it comes down to is if I wasn’t taking steroids, then I wouldn’t have almost died. Right?


#10

T3 may have been the cause of the high thyroid levels, although it’s hard to know for sure because you didn’t have a baseline number measured prior to using it. It’s also unfortunate that you don’t have a number post-use, other than ‘off the charts’. It wasn’t ACTUALLY off the charts, it would have been measurable, just really high.

Here’s the thing though, being ‘off the charts’ thyroid-wise for 1 day isn’t likely to cause what happened to you. Again, hard to say definitively, because I don’t know how high your levels were.

The overall message is one I can definitely agree with, which is to be very cautious when approaching this. As I mentioned in my first post, I woudn’t use T3. I can’t agree with your last statement, that this wouldn’t have happened otherwise. It’s neither a confirm nor deny thing. I just don’t know.

As a final note, I totally understand the doc not wanting to give you adex. That wouldn’t even be the right course of action anyway. Tamoxifen is better for reducing gyno, whether you’re on cycle or off.


#11

you almost pulled a zyzz bro glad your ok


#12

Young people can have heart issues that have nothing to do with steroids. For example my 35 year old wife was perfectly fine until one day she complained of the same sort of heartburn pain you had. Come to find out she had what is called a spontaneous artery dissection. Nobody knows what caused it…it just happened. She ended up fine but is still on medication for it.

Without actual evidence that it was steroid related your testimony means very little and just promotes media propaganda regarding steroids. You could easily have said that the steak you ate 3 days before caused it and had the same amount of evidence behind you…


#13

Just a fact. Steroids can lead to STEROID INDUCED CARDIAC MYOPATHY. which can most definitely kill you… it could either be to many steroids or to high of doses that your body can not handle.